Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21510
Title: A comparison between tests for changes in the adjustment coefficients in cointegrated systems
Authors: Barassi, MR
Caporale, GM
Hall, SG
First Published: 2008
Citation: JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, 2008, 78 (1), pp. 1-17
DOI Link: 10.1080/10629360600926958
ISSN: 0094-9655
eISSN: 1563-5163
Links: http://hdl.handle.net/2381/21510
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.